# SDR QXEA0001532

- Difficulty date: June 9, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACKED Z STRINGER LEFT SIDE OF STRINGER 2.13 AT STATION 4706.  REPAIRED IAW HORIZON AIR EA 4-57-425, FOKKER SRM 51-31-01 AND 51-20-00 PAGE 5.
